Translator Disclaimer
1997 Classical solutions for Hele-Shaw models with surface tension
Joachim Escher, Gieri Simonett
Adv. Differential Equations 2(4): 619-642 (1997).

Abstract

It is shown that surface tension effects on the free boundary are regularizing for Hele-Shaw models. This implies, in particular, existence and uniqueness of classical solutions for a large class of initial data. As a consequence, we give a rigorous proof of the fact that homogeneous Hele-Shaw flows with positive surface tension are volume preserving and area shrinking.

Citation

Download Citation

Joachim Escher. Gieri Simonett. "Classical solutions for Hele-Shaw models with surface tension." Adv. Differential Equations 2 (4) 619 - 642, 1997.

Information

Published: 1997
First available in Project Euclid: 23 April 2013

zbMATH: 1023.35527
MathSciNet: MR1441859

Subjects:
Primary: 35Q99
Secondary: 35B40, 35K55, 76D45

Rights: Copyright © 1997 Khayyam Publishing, Inc.

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.2 • No. 4 • 1997
Back to Top